# SDR CA960102001

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC3
- System (JASC): 3452 · ATC Transponder System
- Part: Coax
- Condition: Damaged
- Location: Transponder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)TRANSPONDER COAX DAMAGED BY TY-RAPS ALL ALONG ITS LENGTH CAUSING TRANSPONDER TO BE PULLED OFF FREQUENCY. IN ADDITION, THE ANTENNA WAS FOUND DAMAGED CAUSING FURTHER TRANSPONDER PROBLEMS. IN ADDITION, ANUMBER OF INSTRUMENT HOSES WERE FOUND CRACKED AND BRITTLE, INCLUDING THE ENCODER STATIC HOSE. ALSO THE AIRCRAFT HAD NO STATIC WICKS.
